# SDR DALA2014121106501

- Difficulty date: December 10, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 66,523 hours, 50,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE ROWS 1 THRU 12 AND LT AND RT DOOR EXIT IDENTIFIERS. REPLACED THE BATTERY PACK AND POWER SUPPLY.  EMERGENCY LIGHTS TESTED OK IAW AMM 33-51.
